Quasi-morphismes et invariant de Calabi
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 39 (2006) no. 1, p. 177-195
@article{ASENS_2006_4_39_1_177_0,
     author = {Py, Pierre},
     title = {Quasi-morphismes et invariant de Calabi},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 39},
     number = {1},
     year = {2006},
     pages = {177-195},
     doi = {10.1016/j.ansens.2005.11.003},
     zbl = {1098.57014},
     mrnumber = {2224660},
     language = {fr},
     url = {http://http://www.numdam.org/item/ASENS_2006_4_39_1_177_0}
}
Py, Pierre. Quasi-morphismes et invariant de Calabi. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 39 (2006) no. 1, pp. 177-195. doi : 10.1016/j.ansens.2005.11.003. http://www.numdam.org/item/ASENS_2006_4_39_1_177_0/

[1] Arnold V.I., On a characteristic class entering into conditions of quantization, Funct. Anal. Appl. 1 (1967) 1-14. | MR 211415 | Zbl 0175.20303

[2] Arnold V.I., The asymptotic Hopf invariant and its applications, Sel. Math. Sov. 5 (1986) 327-345. | MR 891881 | Zbl 0623.57016

[3] Banyaga A., The group of diffeomorphisms preserving a regular contact form, in: Topology and algebra, Proc. Colloq., Eidgenoss. Tech. Hochsch., Zurich, 1977, Monograph. Enseign. Math., vol. 26, Univ. Genève, 1978, pp. 47-53. | MR 511781 | Zbl 0392.53022

[4] Banyaga A., Sur la structure du groupe des difféomorphismes qui préservent une forme symplectique, Comment. Math. Helv. 53 (2) (1978) 174-227. | MR 490874 | Zbl 0393.58007

[5] Barge J., Ghys É., Cocycles d'Euler et de Maslov, Math. Ann. 294 (2) (1992) 235-265. | MR 1183404 | Zbl 0894.55006

[6] Bavard C., Longueur stable des commutateurs, Enseign. Math. (2) 37 (1991) 109-150. | MR 1115747 | Zbl 0810.20026

[7] Biran P., Entov M., Polterovich L., Calabi quasimorphisms for the symplectic ball, Commun. Contemp. Math. 6 (2004) 793-802. | MR 2100764 | Zbl 1076.53110

[8] Brooks R., Some remarks on bounded cohomology, in: Riemann Surfaces and Related Topics: Proceedings of the 1978 Stony Brook Conference, State Univ. New York, Stony Brook, NY, 1978, Ann. of Math. Stud., Princeton University Press, Princeton, NJ, 1981, pp. 53-63. | MR 624804 | Zbl 0457.55002

[9] Calabi E., On the group of automorphisms of a symplectic manifold, in: Problems in Analysis, Symposium in honour of S. Bochner, Princeton University Press, Princeton, NJ, 1970, pp. 1-26. | MR 350776 | Zbl 0209.25801

[10] Dupont J., Bounds for the characteristic numbers of flat bundles, in: Lecture Notes in Math., vol. 763, Springer, Berlin, 1979, pp. 109-119. | MR 561216 | Zbl 0511.57018

[11] Earle C.J., Eells J., A fibre bundle description of Teichmüller theory, J. Differential Geom. 3 (1969) 19-43. | MR 276999 | Zbl 0185.32901

[12] Entov M., Commutator length of symplectomorphisms, Comment. Math. Helv. 79 (2004) 58-104. | MR 2031300 | Zbl 1048.53056

[13] Entov M., Polterovich L., Calabi quasimorphism and quantum homology, Int. Math. Res. Not. 30 (2003) 1635-1676. | MR 1979584 | Zbl 1047.53055

[14] Gambaudo J.-M., Ghys É, Commutators and diffeomorphisms of surfaces, Ergodic Theory Dynamical Systems 24 (5) (2004) 1591-1671. | MR 2104597 | Zbl 1088.37018

[15] Ghys É, Groups acting on the circle, Enseign. Math. (2) 47 (2001) 329-407. | MR 1876932 | Zbl 1044.37033

[16] Gromov M., Pseudo-holomorphic curves in symplectic manifolds, Invent. Math. 82 (1985) 307-347. | MR 1554036 | Zbl 0592.53025

[17] Guichardet A., Wigner D., Sur la cohomologie réelle des groupes de Lie simples réels, Ann. Sci. École Norm. Sup. 11 (1978) 277-292. | Numdam | MR 510552 | Zbl 0398.22015

[18] Kingman J.F.C., Subadditive Processes, Lecture Notes in Math., vol. 539, Springer, Berlin, 1976. | MR 438477 | Zbl 0367.60030

[19] Mcduff D., Salamon D., Introduction to Symplectic Topology, Oxford Mathematical Monographs, Clarendon Press/Oxford University Press, New York, 1998. | MR 1702941 | Zbl 0844.58029

[20] Oseledec V.I., A multiplicative ergodic theorem, Ljapunov characteristic numbers for dynamical systems, Trans. Moscow Math. Soc. 19 (1968) 197-231. | MR 240280 | Zbl 0236.93034

[21] Py P., Quasi-morphisme de Calabi sur les surfaces de genre supérieur, C. R. Math. Acad. Sci. Paris 341 (1) (2005) 29-34. | MR 2153388 | Zbl 02189555

[22] Reeb G., Sur les points singuliers d'une forme de Pfaff complètement intégrable ou d'une fonction numérique, C. R. Math. Acad. Sci. Paris 222 (1946) 847-849. | MR 15613 | Zbl 0063.06453

[23] Ruelle D., Rotation numbers for diffeomorphisms and flows, Ann. Inst. H. Poincaré Phys. Théor. 42 (1) (1985) 109-115. | Numdam | MR 794367 | Zbl 0556.58026

[24] Schwartzman S., Asymptotic cycles, Ann. of Math. (2) 66 (1957) 270-284. | MR 88720 | Zbl 0207.22603